Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vomiting and sweating?

Hi, my brother is ill at the moment and i am a bit concerned, his symptoms have been vomiting, chills and sweating, he has been lethargic and has been in bed most of the day. He isn't hungry and has only been drinking water and sustagen all day, he said he is vomiting clear liquid (most likely water). He is 30, 84kg and has recently come out of hospital from a sinus operation (polyps) as he suffers from Cystic Fibrosis. Any help would be much appreciated.
Wed, 13 Jul 2016
Report Abuse
Urologist 's  Response
Hello
Based on the symptoms that your brother has he is likely to have post operative septicemia which does occur due to infection following surgery .

He needs to be hospitalized and take
1) Appropriate antibiotics .
2) I.V fluids to maintain water and electrolyte balance
3) Multivitamins and other medication like anti emetics and H2 receptor antagonist like Ranitidine .This will help him to stop vomiting .

Dr.Patil.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cystic fibrosis


What causes vomiting and sweating?

Hello Based on the symptoms that your brother has he is likely to have post operative septicemia which does occur due to infection following surgery . He needs to be hospitalized and take 1) Appropriate antibiotics . 2) I.V fluids to maintain water and electrolyte balance 3) Multivitamins and other medication like anti emetics and H2 receptor antagonist like Ranitidine .This will help him to stop vomiting . Dr.Patil.